Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The $ 3$-local $ \mathit{tmf}$-homology of $ B\Sigma_3$


Author: Michael A. Hill
Journal: Proc. Amer. Math. Soc. 135 (2007), 4075-4086
MSC (2000): Primary 55N34; Secondary 55T15
Published electronically: August 14, 2007
MathSciNet review: 2341960
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we introduce a Hopf algebra, developed by the author and André Henriques, which is usable in the computation of the $ \mathit{tmf}$-homology of a space. As an application, we compute the $ \mathit{tmf}$-homology of $ B\Sigma_3$ in a manner analogous to Mahowald and Milgram's computation of the $ \mathit{ko}$-homology $ \mathbb{R}P^{\infty}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55N34, 55T15

Retrieve articles in all journals with MSC (2000): 55N34, 55T15


Additional Information

Michael A. Hill
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Address at time of publication: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22903
Email: mikehill@virginia.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08937-X
PII: S 0002-9939(07)08937-X
Received by editor(s): July 17, 2006
Received by editor(s) in revised form: September 13, 2006
Published electronically: August 14, 2007
Communicated by: Paul Goerss
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.